# SDR AALA202502248967

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N339TP
- Make and model: Boeing 737823
- Aircraft serial: 44486
- Aircraft time: 4,143 hours, 1,521 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: SMOKE AND FUME OCCUR RIGHT AFTER TAKEOFF. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHX. ACCOMPLISHED WC 09L00021001 FOR SMOKE ODOR FUMES TROUBLESHOOTING. RADIO AND INTERPHONE OPERATES NORMAL. INSPECTED GALLEY OVENS, IFE POWER PORTS, FORWARD AND AFT AVIONIC BAYS, NO EVIDENCE OF BURNED WIRES OR BURNING ODOR NOTED. NO TRIPPED CB'S FOUND IN FLIGHTDECK, GALLEYS, OR AVIONICS COMPARTMENT. GVI CHECK GOOD.REF J/C 09L00021001. NO SOF OR DEFECTS NOTED.
